Phentermine And Bad Side Effects

4 Replies Updated



Conversation Starter

Sparkles Says:


Since I started phentermine a week and a half ago I can tell that even my sweat pants are looser in my belly. I have had sadness/mood change that's began 5 days after and extreme exhaustion as well as extreme neck/back/shoulder stiffness/pain. Also 3 nights earlier this week while lying in bed I went to speak back at a voice that wasn't there and waved at someone that wasn't there! Haha kinda funny but a lil unnerving. Feels like my nerve endings are tingling all over my body. And cold feeling toes...I'm starting to think it's the med, lol, but hope there will be enough help in weight loss to outweigh the bad... I'm 5' 3" and started at 180... Don't know what I am now as I haven't weighed myself recently. Anyone else have similar experiences?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Those are rather unusual side effects.

Learn more Phentermine details here.

Have you contacted your doctor about them?

It really sounds like it just may not be the right medication for you to take.

The hallucinations are very concerning and could be the sign of a possibly dangerous reaction.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
binny Says:

I was on those for 8 months. In the beginning, I was up more, had bad sweats, didn't eat much at all, didn't want anything. It made me snap more, but lost 30-40 pounds. Your nerves could be from the pills, but the other stuff I don't know. Look them up on the internet for side effects. Good luck!!!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Sparkles Says:

I did google them. And studies only showed a very very small percentage that "hallucinated" (and some of the other rare stuff i mentioned) and I'm sure part of seeing things is I haven't slept well since I started them and tired partly a factor. I haven't called him. I guess I should have today but I just didn't want to actually talk to anyone... I've been debating all day bc I really really wanna loose the weight. Never been this heavy. And I can't talk to my bf bc he won't understand that I haven't quit yet (not saying I won't I just haven't decided) ugh I am pretty irritable and snappy.

Did your snappiness last the whole time or did side effects diminish?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Caro23 Says:

I am 24 years old and have been taking phentermine for about 1.5 years. I started having the same side affects as you about a year ago... Depression, short temper, fatigue, and overall sadness. These are symptoms of long term use and at times, withdrawal symptoms. I just learned of these side affects of phentermine and have stopped cold turkey. I wish I would have known before, because now I am afraid of having caused permanent depression and that makes me nervous since I'm so young. I advise you to stop ASAP if you start feeling depressed, Etc. the feeling of depression is just not worth losing 7-15 lbs, it's just not trust me.

Phentermine is physically and mentally addictive and it triggers the nervous system and certain areas of the brain, one of them causing insomnia and hallucinations. I had hallucinations during sleep but I also suffer from sleep paralysis and just associated that with SP. what I didn't know is that the phentermine worsened by sleep paralysis and thus, the hallucinations. Be careful, phentermine causes almost little to no side affects to most people, but in a small percentage (us) it can cause depression, dependency, and mild to permanement mood adjustments. If you have any questions feel free to reach out to me. I'm stopping cold turkey and am in the first week which is causing all sorts of depression, anxiety, etc. and can try to help with any advise based on experience.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

side effects when take together phentermine and warfarin
Can phentermine and warfarin be taken together. I'm taking warfarin because of bilateral knee replacements 5 wks ago... 1 reply
Side effects to phentermine 37.5
I have been on phentermine 37.5 and recently starting havin a bad ear ache, neck popping and heartburn. I also found a k... 3 replies
phentermine anyone have strange side effects?
I just started taking this medicine for weight loss. I am having hot flashes and cold chills, terrible headache and a ti... 334 replies
Phentermine - is bad smelling urine and urine leakage a side effect?
I have been taking phentermine now in my 3rd month all of the sudden my urine smells horrible and i have urine leakage. ... 2 replies
bad side effects and worse withdraw
Finished starter pack. Never felt better- worse. More anxiety, less sleep, and awful nightmares. Took me off of it and w... 1 reply
Lexapro and the bad side effects
I just recently decided to try Lexapro 10mg nine days ago. My OBGYN recommended this for me to try if I wanted to becaus... 2 replies
Antibiotic side effects of foul body odor, bad breath and sweating
I'm prescribed Amoxicillin 875mg two times daily x 10 days. I've been on it for a week, but now waking up with a... 2 replies
new on subutex, day 3 now and side effects quite bad
Hi all, I am on the subutex programme for a tram and codeine addiction that got way outta control. This is day 3 of the ... 16 replies
Qualitest is a horrible brand and has bad side effects k
the qualitest alprazolam are highly ineffective and cause nausea/vomiting, heart burn, severe migrains and swelling and/... 31 replies
why i m on suboxone 1st month great now 2nd it and got almost all the bad side effects is that normal
Hello I'm new to these meds for withdrawals and addiction so years go by and by then I'm doing more run out earl... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 May 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA